All Solution Algorithm for Parameter-Dependent Nonlinear Equations Using Affine Arithmetic

Kosuke Ihara, Yuchi Kanzawa

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)419-422
JournalProc. NOLTA2012
Publication statusPublished - 2012 Oct 22

Cite this

All Solution Algorithm for Parameter-Dependent Nonlinear Equations Using Affine Arithmetic. / Ihara, Kosuke; Kanzawa, Yuchi.

In: Proc. NOLTA2012, 22.10.2012, p. 419-422.

Research output: Contribution to journalArticle

@article{08e20b52aa8a4b24b182390aeba33c81,
title = "All Solution Algorithm for Parameter-Dependent Nonlinear Equations Using Affine Arithmetic",
author = "Kosuke Ihara and Yuchi Kanzawa",
year = "2012",
month = "10",
day = "22",
language = "English",
pages = "419--422",
journal = "Proc. NOLTA2012",

}

TY - JOUR

T1 - All Solution Algorithm for Parameter-Dependent Nonlinear Equations Using Affine Arithmetic

AU - Ihara, Kosuke

AU - Kanzawa, Yuchi

PY - 2012/10/22

Y1 - 2012/10/22

M3 - Article

SP - 419

EP - 422

JO - Proc. NOLTA2012

JF - Proc. NOLTA2012

ER -